Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 11, pp 1260–1267 | Cite as

New bifurcation patterns in elementary bifurcation problems with single-side constraint

  • Wu Zhi-qiang
  • Chen Yu-shu
Article

Abstract

Bifurcations with constraints are open problems appeared in research on periodic bifurcations of nonlinear dynamical systems, but the present singularity theory doesn’t contain any analytical methods and results about it. As the complement to singularity theory and the first step to study on constrained bifurcations, here are given the transition sets and persistent perturbed bifurcation diagrams of 10 elementary bifurcation of codimension no more than three.

Key words

constraint singularity theory bifurcation 

CLC number

O523 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Martin Golubitsky, David G.Schaeffer, Singularities and Groups in Bifurcation Theory [M]. Vol. I, 1984; Vol. II, 1988, U S A: Springer-Verlag.Google Scholar
  2. [2]
    CHEN Yu-shu, Langford W F. The subharmonic bifurcation solution of nonlinear Mathieu’s equations and Euler dynamic buckling problems [J].Acta Mech Sinica, 1988,4(4):350–362.MATHMathSciNetGoogle Scholar
  3. [3]
    LI Ru-sheng, WAN Rong. Nonlinear chemical of non-equilibrium [J].Acta Chem Sinica, 1996,8(1):17–29. (in Chinese)Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Wu Zhi-qiang
    • 1
  • Chen Yu-shu
    • 1
  1. 1.Department of MechanicsTianjin UniversityTianjinP R China

Personalised recommendations